Publication

Gardner's deformations of the graded Korteweg-de Vries equations revisited

Kiselev, A. V. & Krutov, A. O., Oct-2012, In : Journal of Mathematical Physics. 53, 10, 18 p., 103511.

Research output: Contribution to journalArticleAcademicpeer-review

We solve the Gardner deformation problem for the N = 2 supersymmetric a = 4 Korteweg-de Vries equation [P. Mathieu, "Supersymmetric extension of the Korteweg-de Vries equation," J. Math. Phys. 29(11), 2499-2506 (1988)]. We show that a known zero-curvature representation for this super-equation yields the system of new nonlocal variables such that their derivatives contain the Gardner deformation for the classical KdV equation. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.4754288]

Original languageEnglish
Article number103511
Number of pages18
JournalJournal of Mathematical Physics
Volume53
Issue number10
Publication statusPublished - Oct-2012

    Keywords

  • DEVRIES EQUATION

Download statistics

No data available

ID: 5731107